Advanced search
Start date
Betweenand

Dynamical systems and their attractors under perturbations

Grant number: 20/14075-6
Support type:Research Projects - Thematic Grants
Duration: October 01, 2021 - September 30, 2026
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Alexandre Nolasco de Carvalho
Grantee:Alexandre Nolasco de Carvalho
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Pesquisadores principais:
Everaldo de Mello Bonotto ; Marcone Corrêa Pereira
Assoc. researchers:Antonio Luiz Pereira ; EDUARDO HENRIQUE GOMES TAVARES ; Flank David Morais Bezerra ; German Jesus Lozada Cruz ; Gleiciane da Silva Aragão ; Karina Schiabel ; Marcelo José Dias Nascimento ; Marcus Antônio Mendonça Marrocos ; Maria Do Carmo Carbinatto ; Marko Radulovic ; Pedro Tavares Paes Lopes ; Piotr Kalita ; Sergio Muniz Oliva Filho ; Suzete Maria Silva Afonso ; Vera Lucia Carbone
Associated scholarship(s):22/11247-6 - Spectral Theory and perturbation of linear operators, BP.IC
22/01439-5 - Fractional powers of matrix linear operators and fractional approximations of semilinear problems, BP.PD
22/04886-2 - Dimension of the attractors associated to autonomous and nonautonomous dynamical systems, BP.DR
+ associated scholarships 22/08112-1 - Boundary perturbation problems on partial differential equations, BP.PD
21/12213-5 - Stability for stochastic nonlinear dynamical systems and applications, BP.PD
22/02263-8 - Spectral analysis of nonlocal operators of differential equations, BP.IC - associated scholarships

Abstract

The dynamical systems that we seek to understand are those derived from differential equations in Banach spaces, which includes ordinary differential equations and partial semilinear (or quasilinear) evolutionary differential equations. The treatment that we give to these models has its origin in the spectral theory, via operational calculus, semigroup theory of linear operators and the variation of constants formula. In this way, the semilinear (and quasilinear) evolutionary partial differential equations that we consider are ordinary differential equations in Banach spaces. In general, these equations are classified into two groups, that is, as parabolic differential equations, when the associated linear part generates a strongly continuous and analytical semigroup of linear operators (Navier-Stokes, Heat, Fitshugh-Nagumo, Cahn-Hilliard, etc.), and as hyperbolic differential equations, when a linear part generates only a strongly continuous semigroup of linear operators (Retarded, Wave, Schödinger, etc.). For the studied equations (which also include couplings of the main types), we also consider the effect of impulses (impulsive equations) or noise (random/stochastic equations). In several of these models, the study of linear and semilinear elliptic problems plays a fundamental role, particularly for the study of parabolic and hyperboilic differential equations. On one hand, because the linear elliptic operators make up (is a part or all) the generator of the associated semigroup of linear operators, and on the other hand, because the solutions to the semilinear elliptic problem make up (are a part or all) the stationary or equilibrium solutions. Throughout many years we have helped to build a general theory to understand how these dynamical systems behave under perturbations. Our previous and proposed contributions range form local well posedness to structural stability of global attractors under regular and singular perturbations, autonomous or not. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NAKASATO, JEAN CARLOS; PEREIRA, MARCONE CORREA. n optimal control problem in a tubular thin domain with rough boundar. Journal of Differential Equations, v. 313, p. 188-243, . (20/14075-6, 20/04813-0)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.